# SDR FDEA202202160322

- Difficulty date: February 16, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO - STA 1368 LBL 50 - SEAT TREACK LOBE HAS CORROSION ON THOP & BOLLOM SIDE   OF TRACK (MARKED) MAIN CARGO, STA 1368, LBL 50, SEAT TRACK ATTACH LOBE REPAIR PERFORMED IAW MD 11 SRM   53-00-52-2R REPAIR 5. *MAJOR REPAIR*
